Analysis & PDE
- Anal. PDE
- Volume 8, Number 8 (2015), 2029-2055.
Well-posedness and scattering for the Zakharov system in four dimensions
The Cauchy problem for the Zakharov system in four dimensions is considered. Some new well-posedness results are obtained. For small initial data, global well-posedness and scattering results are proved, including the case of initial data in the energy space. None of these results are restricted to radially symmetric data.
Anal. PDE, Volume 8, Number 8 (2015), 2029-2055.
Received: 4 April 2015
Accepted: 3 September 2015
First available in Project Euclid: 16 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bejenaru, Ioan; Guo, Zihua; Herr, Sebastian; Nakanishi, Kenji. Well-posedness and scattering for the Zakharov system in four dimensions. Anal. PDE 8 (2015), no. 8, 2029--2055. doi:10.2140/apde.2015.8.2029. https://projecteuclid.org/euclid.apde/1510843187